Open Access
Translator Disclaimer
2005 Non-singular graph-manifolds of dimension 4
A Mozgova
Algebr. Geom. Topol. 5(3): 1051-1073 (2005). DOI: 10.2140/agt.2005.5.1051

Abstract

A compact 4–dimensional manifold is a non-singular graph-manifold if it can be obtained by the glueing T2–bundles over compact surfaces (with boundary) of negative Euler characteristics. If none of glueing diffeomorphisms respect the bundle structures, the graph-structure is called reduced. We prove that any homotopy equivalence of closed oriented 4–manifolds with reduced nonsingular graph-structures is homotopic to a diffeomorphism preserving the structures.

Citation

Download Citation

A Mozgova. "Non-singular graph-manifolds of dimension 4." Algebr. Geom. Topol. 5 (3) 1051 - 1073, 2005. https://doi.org/10.2140/agt.2005.5.1051

Information

Received: 29 March 2005; Revised: 30 July 2005; Accepted: 4 August 2005; Published: 2005
First available in Project Euclid: 20 December 2017

zbMATH: 1085.57014
MathSciNet: MR2171803
Digital Object Identifier: 10.2140/agt.2005.5.1051

Subjects:
Primary: 57M50 , 57N35

Keywords: $\pi_1$–injective submanifold , graph-manifold

Rights: Copyright © 2005 Mathematical Sciences Publishers

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.5 • No. 3 • 2005
MSP
Back to Top